Results 1 to 7 of 7
Like Tree6Likes
  • 4 Post By The Deadlifting Dog
  • 2 Post By kelkel

Thread: Test and Mast cycle. Feel like shit!

  1. #1
    urrjay is offline New Member
    Join Date
    Nov 2020
    Posts
    1

    Test and Mast cycle. Feel like shit!

    Im on my 2nd week of my cycle. I've felt like shit all throughout the week. Aching joints and headache. My first Test cycle I ran it with an AI. Decided to go with Mast this time. Will this go away? Is this something to be concerned with? Thanks guys.

    BP averages 120/68
    Glucose 89
    Resting heart rate 70bpm
    4L water a day
    6g salt

    CYCLE
    Test E - 75mg m/w/f/s 300mg week Mast E - 25mg m/a/f/s 200mg week
    Proviron - 25mg day
    Clenbuterol - 40mcg day
    HGH - 2iu day
    Telmisartan - 40mg day

    SUPPLEMENTS
    Creatine Monohydrate - 5g Daily
    Omega 3 - 2-4g/day of combined DHA/EPA
    Opti-zinc - 2-4 caps a day with first and last meal (50-100mg/day)
    Magnesium Glycinate 2 caps a day with first and last meal (800-1000mg/day)
    Ashwagandha KSM-66 800mg Post workout
    Life Extension Super K 1 cap a day
    Taurine 5g/day
    CoQ10 100mg with meal 1
    NAC 1200mg with meal 1

  2. #2
    Krb367's Avatar
    Krb367 is offline Associate Member
    Join Date
    Feb 2013
    Posts
    261
    I know clen gives me headaches. I was also running almost 100mcg.. which also brought on heart palpitations which scared tf out of me. Haven’t touched that shit since.

    I don’t think the mast would be a contributing factor to any of your issues. I’m sure someone with more knowledge might have an idea

  3. #3
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    No source checks
    Posts
    6,370
    With the doses being so moderate i can almost guarantee its not from testosterone or masteron the others i cant vouch for. Always felt fine on test and mast

  4. #4
    Join Date
    Sep 2012
    Posts
    4,324
    I would dump the clen .

    I don't know why gym bros mess around with stimulants when they can simply eat a little cleaner or exercise a little more to get leaner.

    Do as little drugs as possible.

    Are you prescribed the BP meds?
    Your BP seems fine to me.
    What is it when off the BP meds?

  5. #5
    redz's Avatar
    redz is online now Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    14,003
    Agreed it’s the Clen causing the feeling like shit. I won’t ever touch Clen again it’s just bad stuff.

  6. #6
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,635
    Blog Entries
    2
    Clen is one I have not tried - and, that’s kind of the reason. Headaches & the feeling of shit


    Like mentioned - when your roids are dialed, you don’t need stims - well, maybe some coffee

    I’d drop the clenbuterol & go from there. Test & mast should make you feel quite the opposite of what you’re describing

  7. #7
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,555
    Dump the clen .
    Dump the BP meds unless they're prescribed. If taking them as a preventative, just don't.
    < <Samson> > and Honkey_Kong like this.
    -*- NO SOURCE CHECKS -*-

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •